# SDR ASAA0380811

- Difficulty date: November 26, 2003
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5930577501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND RIGHT WING LEADING EDGE CRACKED.  INSTALLED DOUBLER AND FILLER PER SRM 57-06 AND 51-10-3.  (M)
